# SDR DALA2025011500344

- Difficulty date: January 10, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 92,284 hours, 15,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1821 EXIT SIGN AT 3R BROKEN. CORRECTIVE ACTION: DEFERRED AND PLACARD DOOR 3R CROSS AISLE IDENTIFIER PER B767-400 ERA 623549-14B (6689978)
